# SDR ORJA98298

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030457
- Condition: Discharged
- Location: Row 20 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY EXIT INOP SEAT 20DEF.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT PACK.  (M)
